Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 607-674
http://dx.doi.org/10.1155/S0161171280000476

On the foundations of a new approach to statistical mechanics of classical systems

Department of Physics, Concordia University, Montreal, Quebec H3G IM8, Canada

Received 31 March 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Bagghi, “On the foundations of a new approach to statistical mechanics of classical systems,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 607-674, 1980. doi:10.1155/S0161171280000476